# SDR UALA2010052401732

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 57,101 hours, 20,047 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 2R AND DR 4L EXTERIOR EMERGENCY LIGHTS ARE INOP.  REPLACED EXTERIOR EMERGENCY EXIT LIGHT LAMPS, OPS CHECK PER MM 33-51-06. CHECK IS OK. WORK IS ACP ON NR 2121N0004.
